Sinutab Sinus & Allergy Extra Strength Caplets

Sinutab

Caplets: 24
Strength: Acetaminophen 500mg, Pseudoephedrine Hydrochloride 30mg & Chlorpheniramine Maleate 2mg
Price:
$11.49

Description

Sinutab Sinus & Allergy Extra Strength temporarily relieves nasty symptoms related with sinus infections and allergic reactions.

Symptom Relief:

Sinus pain and headache
Sinus and nasal congestion
Runny nose, sneezing
Itchy, watery eyes

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Mastercard Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed